# SDR 2020FA0000187

- Difficulty date: February 17, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3240
- Condition: Corroded
- Location: Bs 1263-1285
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1106 DISCREPANCY: (722109) CORROSION ON SKIN, INTERNAL SIDE STA. 1263-1285 STR. 36-37 R/H  CORRECTIVE ACTION: REMOVED & REPLACED DAMAGED SHEAR TIE @ STA 1285, BETWEEN S37R-S36R IAW B767 SRM 51-40-02. REPAIR DOUBLER & TRIPLER FROM STA 1250 TO STA 1307, S38R TO S31R WAS INSTALLED ON NR#2387N2744 IA EA# PD67-53-070. DAMGED STRINGER S36R WAS REPLACED ON NR#2387N2380IAW B767 SRM 51-40-02 & 53-00-03 REPAIR #2
